# SDR EIAA970092

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Engine: Pwa JT9D7F
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 727113
- Condition: Worn
- Location: Nr 4 Engine
- Part time: 79,940 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

VHHH - DURING CRUISE FLIGHT, NR 4 ENGINE HAD LOW OIL QTY REQUIRING PRECAUTIONARY ENGINE SHUTDOWN.  OIL PRESSURE FLUCTUATED INTO CAUTION RANGE.  ENGINE NR 4 WAS SHUTDOWN IN FLIGHT.  INSPECTED NR 4 ENGINE FOR OIL LEAKS PER MM.  FOUND HYDRAULIC PUMP DRIVE SEAL LEAKING.  REPLACED SEAL PER MM, RUN UP LEAK CHECK WAS GOOD.  (M)
